Large Complex Correlated Wishart Matrices: Fluctuations and Asymptotic Independence at the Edges.

Abstract : We study the asymptotic behavior of eigenvalues of large complex correlated Wishart matrices at the edges of the limiting spectrum. In this setting, the support of the limiting eigenvalue distribution may have several connected components. Under mild conditions for the population matrices, we show that for every generic positive edge of that support, there exists an extremal eigenvalue which converges almost surely towards that edge and fluctuates according to the Tracy-Widom law at the scale $N^{2/3}$. Moreover, given several generic positive edges, we establish that the associated extremal eigenvalue fluctuations are asymptotically independent. Finally, when the leftmost edge is the origin, we prove that the smallest eigenvalue fluctuates according to the hard-edge Tracy-Widom law at the scale $N^2$. As an application, an asymptotic study of the condition number of large correlated Wishart matrices is provided.
Type de document :
Article dans une revue
Annals of Probability, 2016, 44 (3), pp.2264-2348. 〈10.1214/15-AOP1022〉
Liste complète des métadonnées

Littérature citée [67 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01063807
Contributeur : Jamal Najim <>
Soumis le : jeudi 18 septembre 2014 - 08:30:29
Dernière modification le : jeudi 12 juillet 2018 - 01:28:12
Document(s) archivé(s) le : vendredi 19 décembre 2014 - 10:45:29

Fichiers

tw-beta.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Walid Hachem, Adrien Hardy, Jamal Najim. Large Complex Correlated Wishart Matrices: Fluctuations and Asymptotic Independence at the Edges.. Annals of Probability, 2016, 44 (3), pp.2264-2348. 〈10.1214/15-AOP1022〉. 〈hal-01063807〉

Partager

Métriques

Consultations de la notice

348

Téléchargements de fichiers

170